My goodness! I'm so sorry to hear of these troubles and that you have had to live with this for so long.
When you went to seek medical attention, did they tell you what they were giving you the medication for? It sounds to me as if your body has difficulty properly digesting food and then wasting. It could be diverticulosis--where the pockets of the digestion tract is inflammed allowing some food stuff to get stuck there...do you have waist or stomach pains along with this? If so, perhaps your gallbladder needs to be removed. Sometimes the shape of the gallbladder can be irregular, allowing gallstones to pass--making it very hard to have a bowel movement. Does the medication make you feel better atleast?
Oh, how I wish I could be of better assistance :(
Thanks. I can sense some help. I was told the medication was meant to stabilize the condition I had described. I can not recall hearing any technical term. Ordinarily, I do not experience what may be described as pain, just discomfort bordering on the extreem, but during the worst experience noted in my question it was a case of real pain. Please note I am always 'normal' until the attack. As such I may not be able to tell about the efficacy or otherwise of the medication but Iam feeling some dizziness at the moment.
Once again thanks.
Thanks. I will heed to your advise. If your diagnosis is correct, can the condition be cured?
May God bless you.
Sounds like the lining in your colon is a little clogged. When the colon is clogged, it is hard for your intestines to break down the food that you eat, because their is some gook sticking to/on your digestive track, which causes constipation, runny stool, dizziness, headaches, and to some point, nausea. here is how to fix the problem. you need to get your hands on some"COLON CLEANSER". Colon Cleanser is an "HERBAL HIGH FIBER AND GRAIN" powder, that you mix with water and drink. It cleanses the colon and digestive tract. drink that with plenty of green vegetables, for the two of them working together will clean your colon...
stop taking the medication for a while, and cleanse your colon with the colon cleanser.
you will feel the "DRAMATIC" results...